Riemann–Roch and Abel–Jacobi theory on a finite graph M Baker, S Norine Advances in Mathematics 215 (2), 766-788, 2007 | 598 | 2007 |
Potential theory and dynamics on the Berkovich projective line M Baker, RS Rumely American Mathematical Soc., 2010 | 396 | 2010 |
Specialization of linear systems from curves to graphs M Baker Algebra & Number Theory 2 (6), 613-653, 2008 | 278 | 2008 |
Harmonic morphisms and hyperelliptic graphs M Baker, S Norine International Mathematics Research Notices 2009 (15), 2914-2955, 2009 | 243 | 2009 |
Equidistribution of small points, rational dynamics, and potential theory MH Baker, R Rumely Annales de l'institut Fourier 56 (3), 625-688, 2006 | 163 | 2006 |
On the structure of nonarchimedean analytic curves M Baker, S Payne, J Rabinoff arXiv preprint arXiv:1404.0279, 2014 | 154 | 2014 |
Chip-firing games, potential theory on graphs, and spanning trees M Baker, F Shokrieh Journal of Combinatorial Theory, Series A 120 (1), 164-182, 2013 | 141 | 2013 |
Preperiodic points and unlikely intersections M Baker, L DeMarco | 139 | 2011 |
Nonarchimedean geometry, tropicalization, and metrics on curves M Baker, S Payne, J Rabinoff Algebr. Geom 3 (1), 63-105, 2016 | 136 | 2016 |
Matroids over partial hyperstructures M Baker, N Bowler Advances in Mathematics 343, 821-863, 2019 | 125 | 2019 |
Lifting harmonic morphisms I: metrized complexes and Berkovich skeleta O Amini, M Baker, E Brugallé, J Rabinoff Research in the Mathematical Sciences 2, 1-67, 2015 | 124 | 2015 |
Harmonic analysis on metrized graphs M Baker, R Rumely Canadian Journal of Mathematics 59 (2), 225-275, 2007 | 118 | 2007 |
Metrized graphs, Laplacian operators, and electrical networks M Baker, X Faber Contemporary Mathematics 415 (15-34), 2, 2006 | 103 | 2006 |
A finiteness theorem for canonical heights attached to rational maps over function fields M Baker De Gruyter 2009 (626), 205-233, 2009 | 102 | 2009 |
Linear series on metrized complexes of algebraic curves O Amini, M Baker Mathematische Annalen 362 (1), 55-106, 2015 | 100 | 2015 |
Metric properties of the tropical Abel–Jacobi map M Baker, X Faber Journal of Algebraic Combinatorics 33, 349-381, 2011 | 100 | 2011 |
Canonical representatives for divisor classes on tropical curves and the matrix–tree theorem Y An, M Baker, G Kuperberg, F Shokrieh Forum of Mathematics, Sigma 2, e24, 2014 | 95 | 2014 |
Nonarchimedean geometry, tropicalization, and metrics on curves M Baker, S Payne, J Rabinoff arXiv preprint arXiv:1104.0320, 2011 | 95 | 2011 |
Special curves and postcritically finite polynomials M Baker, L De Marco Forum of Mathematics, Pi 1, e3, 2013 | 86 | 2013 |
Finiteness results for modular curves of genus at least 2 MH Baker, E González-Jiménez, J González, B Poonen American journal of mathematics 127 (6), 1325-1387, 2005 | 85 | 2005 |